# SDR 95ZZZX3037

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5400M
- Make and model: Beech 76
- Aircraft serial: ME30
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Channel
- Part number: 10541000057
- Condition: Cracked
- Location: Nlg Act Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL THAT NLG ACTUATOR ATTACHES TO, CRACKED.
